Lancaster EPrints

Review of G. Amendola's article in: Applicable analysis, v.84, 2005, 67-87

Tucker, Robin W. (2006) Review of G. Amendola's article in: Applicable analysis, v.84, 2005, 67-87. Mathematical Reviews. MR2187924.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Mathematical Reviews
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 10178
Deposited By: Ms Margaret Calder
Deposited On: 08 Jul 2008 14:51
Refereed?: Yes
Published?: Published
Last Modified: 24 Jan 2014 05:13
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/10178

Actions (login required)

View Item